Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.14279/14538
Title: | Relation between volatility and expected returns across international stock markets |
Authors: | Theodossiou, Panayiotis |
metadata.dc.contributor.other: | Θεοσδοσίου, Παναγιώτης |
Major Field of Science: | Social Sciences |
Field Category: | Economics and Business |
Issue Date: | Mar-1995 |
Source: | Journal of Business Finance & Accounting,1995, vol. 22, no. 2, pp. 289-300 |
Volume: | 22 |
Issue: | 2 |
Start page: | 289 |
End page: | 300 |
Journal: | Journal of Business Finance & Accounting |
URI: | https://hdl.handle.net/20.500.14279/14538 |
ISSN: | 14685957 |
DOI: | 10.1111/j.1468-5957.1995.tb00685.x |
Rights: | © Wiley |
Type: | Article |
Affiliation : | Rutgers University-Camden campus |
Publication Type: | Peer Reviewed |
Appears in Collections: | Άρθρα/Articles |
CORE Recommender
Items in KTISIS are protected by copyright, with all rights reserved, unless otherwise indicated.